# SDR 2002F01056

- Difficulty date: July 2, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N7642U
- Make and model: Boeing 727222
- Aircraft serial: 19915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION AT STATION 876, STRINGER 10R, BETWEEN STRINGER AND SKIN.  (M)
